Liquid silicone droplets removal, advice? (photo)

I have had liquid silicon injections done in the bridge of my nose and lips area about 2 years ago. I had rinoplasty surgery 7 months prior. I was told by the doctor who injected the silicon that everything should be fine. Now my lips look uneven, I have puffy eyes, and worst part is that I feel horrible : nausea, shortness of breath , back pain, constant strong headache, short term memorry loss. Is there any possibilities to remove droplets or some way to help me ?

Doctor Answers 1

Liquid silicone droplets removal, advice?

It is extremely unlikely that the silicone is causing this. See your primary care doctor to figure out what is going on. 


Chicago Plastic Surgeon
4.9 out of 5 stars 67 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.